MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL Ø 58 TWO-HOLES; CEMENTLESS ACETABULAR SHELL

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL Ø 58 TWO-HOLES; CEMENTLESS ACETABULAR SHELL
Catalog Number 01.32.158DH
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch reviews performed on 18 september 2017.Lot 164345: (b)(4) items manufactured and released on 29 august 2016.Expiration date: 2021-08-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Amistem collared stem, ha coated stem size 7 std, code 01.18.237, lot.153454 (k121011) (b)(4) items manufactured and released on 11 september 2015.Expiration date: 2020-08-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Mectacer biolox delta ceramic ball head 12/14 ø 40 size l + 4, code 01.29.214, lot.141174 (k112115) (b)(4) items manufactured and released on 02 june 2014.Expiration date: 2019-04-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Mpact flat pe hc liner ø40/f, code 01.32.4048hct, lot.162090 (k122641) (b)(4) items manufactured and released on 01 july 2016.Expiration date: 2021-06-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Mpact shell screw plug, code 01.31.55tp, lot.165385 (k103721) (b)(4) items manufactured and released on 08 august 2016.Expiration date: 2021-07-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Mpact cancellous bone screw, flat head ø 6,5 l 40, code 01.32.6540, lot.165279 (k103721) (b)(4) items manufactured and released on 12 september 2016.Expiration date: 2021-08-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection.The pathogen is unknown.The surgeon removed all medacta hardware.The surgeon implanted a spacer.The surgery was completed successfully.
 
Additional Manufacturer Narrative
On (b)(6) 2017 it was communicated the following: on (b)(6) 2017 the spacer was revised and the following permanent implants were put into the patient.

Brand Name
MPACT ACETABULAR SHELL Ø 58 TWO-HOLES
Common Device Name
CEMENTLESS ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6878299
Report Number3005180920-2017-00521
Device Sequence Number761501
Product Code LPH
UDI-Device Identifier07630030810893
UDI-Public07630030810893
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/17/2021
Device Catalogue Number01.32.158DH
Device Lot Number164345
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/22/2017
Supplement Date Received by Manufacturer08/22/2017
Initial Report FDA Received Date09/20/2017
Supplement Report FDA Received Date12/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR